Alert archive / Indiana / Wind Advisories in 2023

Wind Advisory 8, NWS Indianapolis, IN

April 1, 202339 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Apr 1, 2023, 2:44 AM EDT for 39 counties in Indiana. It took effect at Apr 1, 2023, 7:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2023, 2:44 AM EDT (06:44 UTC)
In effect from
Apr 1, 2023, 7:00 AM EDT
Expired
Apr 1, 2023, 6:00 PM EDT
In force
11 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 638 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
638 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
921 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

617 
WWUS73 KIND 010644
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
244 AM EDT Sat Apr 1 2023

INZ021-028>031-035>049-051>057-060>065-067>072-012200-
/O.CAN.KIND.WI.Y.0007.000000T0000Z-230401T2200Z/
/O.NEW.KIND.WI.Y.0008.230401T1100Z-230401T2200Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Shelbyville, Rushville, 
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, 
Jasonville, Worthington, Bloomington, Nashville, Columbus, 
Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and North Vernon
244 AM EDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

* WHAT...West winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central Indiana.

* WHEN...From 7 AM this morning to 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
2 follow-up statements
600 
WWUS73 KIND 011436
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1036 AM EDT Sat Apr 1 2023

INZ030-031-036>042-044>049-051>057-060>065-067>072-012200-
/O.UPG.KIND.WI.Y.0008.000000T0000Z-230401T2200Z/
/O.NEW.KIND.HW.W.0003.230401T1436Z-230401T2200Z/
Clinton-Howard-Montgomery-Boone-Tipton-Hamilton-Madison-Delaware-
Randolph-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Frankfort, Kokomo, Crawfordsville, 
Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, 
Anderson, Muncie, Winchester, Union City, Farmland, Parker City, 
Rockville, Montezuma, Rosedale, Greencastle, Plainfield, 
Brownsburg, Danville, Indianapolis, Greenfield, New Castle, 
Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville,
Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, 
Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, 
Worthington, Bloomington, Nashville, Columbus, Greensburg, 
Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, 
Seymour, and North Vernon
1036 AM EDT Sat Apr 1 2023

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts of 50 to 60 mph.

* WHERE...Portions of central, east central, south central, 
  southeast, southwest and west central Indiana.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The highest wind gusts are expected from 10
  am through 1 pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

INZ021-028-029-035-043-012200-
/O.CON.KIND.WI.Y.0008.000000T0000Z-230401T2200Z/
Carroll-Warren-Tippecanoe-Fountain-Vermillion-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Attica, Covington, 
Veedersburg, Clinton, and Fairview Park
1036 AM EDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Carroll, Warren, Tippecanoe, Fountain and Vermillion 
  Counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
236 
WWUS73 KIND 011912
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
312 PM EDT Sat Apr 1 2023

INZ030-031-036>042-044>049-051>057-060>065-067>072-012200-
/O.CAN.KIND.HW.W.0003.000000T0000Z-230401T2200Z/
/O.EXA.KIND.WI.Y.0008.000000T0000Z-230401T2200Z/
Clinton-Howard-Montgomery-Boone-Tipton-Hamilton-Madison-Delaware-
Randolph-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Frankfort, Kokomo, Crawfordsville, 
Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, 
Anderson, Muncie, Winchester, Union City, Farmland, Parker City, 
Rockville, Montezuma, Rosedale, Greencastle, Plainfield, 
Brownsburg, Danville, Indianapolis, Greenfield, New Castle, 
Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville,
Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, 
Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, 
Worthington, Bloomington, Nashville, Columbus, Greensburg, 
Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, 
Seymour, and North Vernon
312 PM EDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 20 to 35 mph with gusts up to around 45 mph.

* WHERE...Portions of central, east central, south central, 
  southeast, southwest and west central Indiana.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ021-028-029-035-043-012200-
/O.CON.KIND.WI.Y.0008.000000T0000Z-230401T2200Z/
Carroll-Warren-Tippecanoe-Fountain-Vermillion-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Attica, Covington, 
Veedersburg, Clinton, and Fairview Park
312 PM EDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Northwest winds 20 to 35 mph with gusts up to around 45 
  mph.

* WHERE...Carroll, Warren, Tippecanoe, Fountain and Vermillion 
  Counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Apr 1, 2:28 AM EDT, 16 minutes earlier.

Area forecast discussion, Apr 1, 2:28 AM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
228 AM EDT Sat Apr 1 2023

...Updated Aviation Discussion...

.Short Term...(Today and tonight)
Issued at 217 AM EDT Sat Apr 1 2023

Deep closed low will progress eastward across the southern Great
Lakes today. Another vort maxima lobe will rotate through providing
forcing for ascent, along with residual low level moisture and steep
lapse rates will result in scattered showers developing by mid-
morning through afternoon. Given the shallow convective nature, and
thermal profiles, it is possible that some graupel could briefly mix
in shortly after development in the late morning. This
precipitation will primarily be across the northeast half of the
area into the evening.

Preceding this, a cold front will move through during the early
morning, and as soon as we start mixing into very strong wind aloft
(i.e., 90-kt 700-mb jet core) strong gusts will start. We will
continue the Wind Advisory, though as the midlevel speed max moves
east, wind gusts may lessen some during the afternoon, so gusts up
to 50 mph may primarily be through early afternoon before subsiding.

Cold advection should hold temperatures in the low to mid 40s during
the afternoon.

&&

.Long Term...(Sunday through Friday)
Issued at 217 AM EDT Sat Apr 1 2023

We will continue in a progressive low amplitude flow pattern that
will evolve to split flow before becoming quite amplified by
Tuesday. This is as an impressive deep trough evolves over west
and central CONUS. Before this happens, one low amplitude wave
will interact with returning moisture to bring some rain Monday
into early Tuesday.

As strong warm/moist advection regime evolves preceding the intense
mid-latitude system to our west on Tuesday, more rain will develop.
We are growing increasingly concerned about episodic severe weather
across the region, though the details on timing and specifically
which areas are impacted the hardest are unclear at the moment.
Current thinking is a dangerous setup of very broad warm sector
with anomalous moisture and broad low-level jet/strong mass
response to the main mid-latitude system will bring a risk of
severe storms to Indiana at least with the frontal passage into
Wednesday. There may also be severe thunderstorms in our area
preceding this with either (1) the warm advection regime, or (2)
associated with a weak midlevel perturbation that moves out of the
Arklatex region Tuesday. The ceiling for this event is high
across broader region, with the potential for significant severe
and tornadoes. This may primarily be centered west of Indiana, but
these details will become more clear over the next couple of
days.

The synoptic pattern after this system into the latter half of the
week is a little more uncertain, given growing spread in ensemble
spaghetti plots and cluster analysis. One possibility is for a
lifting track and quick modest midlevel height rises keeping
temperatures at least at climo if not slightly above. We would
generally be dry as west-northwesterly flow pattern would suppress
deeper moisture to our south and we would generally experience a
drier continental air mass. Weak perturbations would only bring
brief generally light precipitation events into next weekend.

&&

.Aviation...(06Z TAF Issuance)
Issued at 228 AM EDT Sat Apr 1 2023

Impacts:
- Westerly wind gusts to 40kts through the TAF period
- MVFR cigs to return midmorning and last through much of the day
- Light showers possible today

Discussion:

Gradient winds will gust to around 40kts at times through the day.
Winds have backed off for the start of the TAF period but will
quickly return over the next few hours as mixing returns.

Skies will clear out as the storm system continues to move off to
the west. But moisture and lift on the backside of the low will
bring MVFR ceilings and chances for showers tomorrow, starting
around midmorning and lasting through much of the day. Ceilings will
improve again to VFR tomorrow night.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM EDT this evening for INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

Short Term...BRB
Long Term...BRB
Aviation...KH
Hazardous weather outlook, Apr 1, 2:35 AM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
235 AM EDT Sat Apr 1 2023

INZ021-028>031-035>049-051>057-060>065-067>072-020645-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
235 AM EDT Sat Apr 1 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Strong winds gusts up to 50 mph are possible this morning through
early to mid afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms Monday night through Wednesday.
Severe storms including large hail, damaging winds, and tornadoes are
possible during this period, primarily Tuesday afternoon through
early Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed Tuesday and Wednesday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 31, 11:39 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1139 PM EDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     TSTM WND GST     INDIANAPOLIS INT'L AIRP 39.72N 86.29W
03/31/2023  E67 MPH          MARION             IN   ASOS

&&

NIELD
Local storm report, Mar 31, 11:40 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1140 PM EDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     3 E AVON                39.76N 86.34W
03/31/2023  E65 MPH          HENDRICKS          IN   TRAINED SPOTTER

&&

NIELD
Local storm report, Mar 31, 11:42 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1142 PM EDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     TSTM WND GST     1 SSE EAGLE CREEK RESER 39.83N 86.30W
03/31/2023  M59 MPH          MARION             IN   ASOS

            ASOS STATION KEYE INDIANAPOLIS (EAGLE
            CREEK).

&&

NIELD
Local storm report, Apr 1, 12:19 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1219 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             ALBANY                  40.30N 85.23W
04/01/2023  E1.00 INCH       DELAWARE           IN   AMATEUR RADIO

&&

NIELD
Local storm report, Apr 1, 12:21 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1221 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     TSTM WND DMG     MONROVIA                39.58N 86.48W
03/31/2023                   MORGAN             IN   NWS EMPLOYEE

            PRIVACY FENCE DESTROYED AND WINDOW BROKEN.

&&

NIELD
Local storm report, Apr 1, 1:32 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
132 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     4 ENE RUSSIAVILLE       40.43N 86.20W
03/31/2023                   HOWARD             IN   AMATEUR RADIO

            THUNDERSTORM WINDS PARTIALLY COLLAPSED 2
            HOMES AND DOWNED TREES AT COUNTY ROADS 400
            WEST AND 300 SOUTH. BUILDING COLLAPSED AT
            750 WEST AND 5145 SOUTH. POSSIBLE FUNNEL
            CLOUD AT ROUTE 26 AND PARK ROAD.
            MISCELLANEOUS DEBRIS AT ALTO ROAD AND PARK
            ROAD.

&&

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:12 PM EDTSevere Thunderstorm WarningINDWarren33 min
Mar 31, 9:38 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe52 min
Mar 31, 9:58 PM EDTSpecial Weather StatementINDSullivan32 min
Mar 31, 10:00 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren45 min
Mar 31, 10:08 PM EDTTornado WarningINDClay, Greene, Sullivan52 min
Mar 31, 10:19 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe26 min
Mar 31, 10:27 PM EDTSevere Thunderstorm WarningINDClay, Montgomery, Parke, Putnam, Vermillion, Vigo33 min
Mar 31, 10:37 PM EDTSevere Thunderstorm WarningINDClay, Greene, Knox, Owen, Sullivan, Vigo23 min
Mar 31, 10:37 PM EDTTornado Warning Tornado observedINDClay, Greene, Owen, Sullivan38 min
Mar 31, 10:40 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Montgomery, Tippecanoe and 1 more35 min
Mar 31, 10:42 PM EDTTornado WarningINDBoone, Clinton, Hamilton, Howard, Montgomery, Tipton33 min
Mar 31, 10:55 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clay, Hendricks, Montgomery, Morgan, Owen and 3 more50 min
Mar 31, 10:56 PM EDTTornado WarningINDCarroll, Clinton, Howard19 min
Mar 31, 10:57 PM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Greene, Monroe, Morgan, Owen, Sullivan and 1 more33 min
Mar 31, 11:00 PM EDTTornado WarningINDBrown, Monroe, Morgan, Owen30 min
Mar 31, 11:11 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Delaware, Hamilton, Howard, Madison and 1 more34 min
Mar 31, 11:12 PM EDTTornado WarningINDClinton, Howard, Tipton33 min
Mar 31, 11:16 PM EDTTornado WarningINDJohnson, Morgan, Shelby44 min
Mar 31, 11:22 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Johnson, Monroe, Morgan, Owen and 1 more23 min
Mar 31, 11:24 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Hamilton, Hancock, Hendricks, Johnson, Madison and 4 more36 min
Mar 31, 11:42 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware, Henry, Madison, Randolph48 min
Mar 31, 11:42 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBrown, Decatur, Hancock, Henry, Johnson, Marion and 2 more33 min
Mar 31, 11:55 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDecatur, Hancock, Henry, Johnson, Madison, Marion and 2 more50 min
Apr 1, 12:08 AM EDTTornado WarningINDRush9 min
Apr 1, 10:36 AM EDTHigh Wind WarningINDBartholomew, Boone, Brown, Clay, Clinton, Daviess and 28 more5 hr
Apr 1, 11:05 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren72 hr
Apr 1, 11:05 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren4 days

Nearby

Wind Advisories in Indiana, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.